# SDR IXXA20161214199

- Difficulty date: October 10, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF STRINGER 37R, FOUND STRINGER TIE TO BE CORRODED AT BS 785 BULKHEAD. STRINGER SPLICE FITTING WAS LOCATED AND DRILLED IAW SRM 51-40-05.
